# SDR GLBA2017101900688

- Difficulty date: October 16, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,766 hours, 37,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: H50002051102
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE PAX DOOR BOTTOM LATCH WAS BROKE.  REMOVED AND REPLACED THE LATCH IAW SRM 51-40-02.
